MathSciNet Relay Station
MathSciNet bibliographic data
MR1932659 (2003j:46080) 46L05 (46L30)
Lieb, Elliott H.; Pedersen, Gert K. Convex multivariable trace functions. Dedicated to Professor Huzihiro Araki on the occasion of his 70th birthday. Rev. Math. Phys. 14 (2002), no. 7-8, 631–648.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement